Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 157, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Sep 30, 2007, 8:34 PM CDT for Mercer County, Rock Island County, Illinois; Scott County, Iowa. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 30, 2007, 8:34 PM CDT (01:34 UTC)
- Expired
- Sep 30, 2007, 9:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Scott County, IA, Mercer County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 18 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 8:50 PM CDT | TSTM WND GST 60 | Davenport, IA | AT NWS OFFICE IN DAVENPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2149 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 010134
SVRDVN
IAC163-ILC131-161-010215-
/O.NEW.KDVN.SV.W.0157.071001T0134Z-071001T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
834 PM CDT SUN SEP 30 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN EAST CENTRAL IOWA...
MERCER COUNTY IN NORTHWEST ILLINOIS...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 915 PM CDT.
* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF DONAHUE TO SEATON...OR
ALONG A LINE EXTENDING FROM 15 MILES EAST OF TIPTON TO ALEDO...AND
MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BUFFALO...TAYLOR RIDGE...REYNOLDS AND HAMLET AROUND 840 PM CDT...
ROCK ISLAND...DONAHUE...DAVENPORT AND VIOLA AROUND 845 PM CDT...
NORTH HENDERSON AND LONG GROVE AROUND 850 PM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4107 9093 4147 9078 4159 9078 4159 9081
4177 9090 4176 9076 4174 9073 4176 9066
4173 9034 4147 9040 4145 9044 4123 9047
4114 9043 4107 9044
TIME...MOT...LOC 0134Z 252DEG 48KT 4175 9082 4116 9079
$$2 follow-up statements
000
WWUS53 KDVN 010147
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT SUN SEP 30 2007
IAC163-ILC131-161-010215-
/O.CON.KDVN.SV.W.0157.000000T0000Z-071001T0215Z/
SCOTT IA-ROCK ISLAND IL-MERCER IL-
847 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MERCER...ROCK ISLAND AND SCOTT COUNTIES...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM DONAHUE TO SUNBEAM...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF DAVENPORT TO ALEDO...MOVING EAST AT
55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH HENDERSON...RIVERDALE...PANORAMA PARK AND BETTENDORF AROUND
855 PM CDT...
PRINCETON...PLEASANT VALLEY...SILVIS HEIGHTS AND SILVIS AROUND 900
PM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4107 9093 4147 9078 4159 9078 4159 9081
4177 9090 4176 9076 4174 9073 4176 9066
4173 9034 4147 9040 4145 9044 4123 9047
4114 9043 4107 9044
TIME...MOT...LOC 0147Z 252DEG 48KT 4176 9057 4116 9065
$$000
WWUS53 KDVN 010215
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
914 PM CDT SUN SEP 30 2007
IAC163-ILC131-161-010224-
/O.EXP.KDVN.SV.W.0157.000000T0000Z-071001T0215Z/
SCOTT IA-ROCK ISLAND IL-MERCER IL-
914 PM CDT SUN SEP 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR MERCER...ROCK ISLAND AND SCOTT
COUNTIES EXPIRES AT 915 PM CDT...
THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
WEAKENED AND WERE EXITING THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...THIS LINE OF STORMS IS STILL CAPABLE OF PRODUCING WINDS
OF 50 TO 55 MPH OVER ROCK ISLAND COUNTY.
LAT...LON 4107 9093 4147 9078 4159 9078 4159 9081
4177 9090 4176 9076 4174 9073 4176 9066
4173 9034 4147 9040 4145 9044 4123 9047
4114 9043 4107 9044
TIME...MOT...LOC 0214Z 252DEG 48KT 4185 9010 4125 9019
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:20 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Sep 30, 3:20 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 320 PM CDT SUN SEP 30 2007 .SYNOPSIS... VIGOROUS MID LEVEL SHORTWAVE WAS LOCATED OVER NE WITH ATTENDANT SFC LOW POSITIONED NEAR COLUMBUS NE AT 19Z WITH COLD FRONT AND DRYLINE IN PROCESS OF MERGING FROM CENTRAL/EASTERN KS THROUGH NORTHWEST OK. NARROW SQUALL LINE HAS DEVELOPED IN ADVANCE OF COLD FRONT/DRYLINE MERGE AND WAS RACING E/NE AT OVER 40 KTS WITH SEVERAL REPORTS OF 50- 60 MPH WINDS. MEANWHILE...NEXT MID LEVEL DISTURBANCE IN HIGH AMPLITUDE AND PROGRESSIVE FLOW WAS LOCATED OFF THE BC AND WA/OR COAST...AND WILL TAKE AIM ON LOCAL AREA TUE. && .SHORT TERM...TONIGHT... MAIN CHALLENGE IS WITH PCPN CHCS AND SEVERE WEATHER POTENTIAL THIS EVE. MID LEVEL SHORTWAVE OVER NE WILL MOVE QUICKLY E AND ACROSS CWA ... MAINLY NORTH HALF... LATE THIS EVE AND OVRNGT. LINE OF CONVECTION WILL SWEEP ACROSS MUCH OF AREA THIS EVE IN ADVANCE OF SHORTWAVE AND MERGING COLD FRONT/DRYLINE... AND WILL BE ACCOMPANIED BY STRONG GUSTY WINDS AND BRIEF DOWNPOURS WITH QUICK 0.20-0.30 OF RAIN. DESPITE DELAYED TIMING POTENTIAL STILL FOR SOME DAMAGING WINDS GIVEN STRONG LOW LEVEL FLOW AND DEEP LAYER SHEAR IN EXCESS OF 60 KTS... WITH GREATEST THREAT IN THE SOUTH/WEST COUNTIES. EXPECT SOMEWHAT OF LULL IN PCPN WITH POTENTIAL FOR EVEN PERIOD OF CLEARING LATE THIS EVE INTO EARLY OVRNGT BEFORE CHC FOR SOME SHOWERS WITH WRAP AROUND ESPECIALLY NORTHWEST HALF OR SO OF CWA BASED ON TRACK OF VORT MAX. COLD ADVECTION DELAYED WITH SYSTEM WRAPPING UP OVERHEAD AND WITH CLOUDS NUDGED UP MINS MANY LOCATIONS. ..05.. .LONG TERM... MONDAY THROUGH TUESDAY NIGHT...LATEST SHORT RANGE MODELS SUGGEST THAT WHILE DEPARTING SYSTEM STARTING TO OPEN UP ON MONDAY...IT STILL WILL BE VERTICALLY STACKED AND WOUND UP ENOUGH TO CONTINUE WRAP AROUND SHOWERS/SPRINKLES IN STRATACU FIELD ACRS AT LEAST THE NORTHEAST THIRD TO HALF OF THE FCST AREA THROUGH LATE MON MORNING. SUBSIDENCE AND CLEARING TO THEN ERODE CU FIELD FROM WEST TO EAST... WITH AREAS THAT RECEIVE ENOUGH INSOLATION WARMING AT LEAST INTO THE MID 70S...WITH A FEW LOCATIONS GETTING INTO THE UPPER 70S AND WILL SIDE WITH THE WARMEST OF GUIDANCE/MAV/. THE NEXT MAIN WX MAKER THIS PERIOD IS A RATHER VIGOROUS WAVE RIPPLING THROUGH MEAN WESTERLIES AND THE 12Z RUN MODELS ARE NOW ALL MORE PROGRESSIVE WITH...ALTHOUGH THE NAM REMAINS THE SLOWEST. ANOTHER NARROW MOISTURE RETURN RIBBON UP ALONG INCOMING FRONT FOR SOME BUOYANCY...AND STRONG AMBIENT WIND FIELD/BUT NOT AS STRONG AS THIS AFTERNOON/ AND SHEAR ARRIVING IN OR JUST PAST PEAK HEATING PERIOD...COULD BRING ABOUT ANOTHER SVR WX THREAT. MUCH WILL DEPEND ON LLVL MOISTURE/SFC DPT RETURN AND FRONTAL TIMING FOR PRE-HEATING...BUT FOR NOW WILL SIDE WITH THE MAJORITY OF THE MODELS/MORE PROGRESSIVE SOLUTIONS AND MAINTAIN LIKELY POPS TUE AFTERNOON INTO THE EARLY EVENING FROM WEST-TO-EAST ACCORDINGLY WITH THE FRONTAL PROGRESSION. EARLIER CLEAR OUT LATER TUE NIGHT WOULD SUPPORT THE COOLEST OF LOW TEMP GUIDANCE FOR EARLY WED MORNING...BUT WILL SIDE WITH A BLEND FOR NOW WHICH MEANS WIDESPREAD LOW TO MID 50S. IN THE EXTENDED/WED-SUN/...LATEST SUITE OF MEDIUM RANGE MODELS ARE ADVERTISING BRIEF BOUT OF LLVL RIDGING FOLLOWING UPPER TROF PASSAGE ON WED...BUT ARE NOT QUITE AS COLD ON THE GLANCING BLOW OF H85 MB COOL POOL...ESPECIALLY THE 00Z ECMWF. THUS LOOKS LIKE WIDESPREAD MID TO UPPER 70S. MEDIUM RANGE ENSEMBLES STILL SUGGEST GULF OF AK WAVE DUMP TO CARVE OUT AND RE-ESTABLISH BROAD UPPER TROF ACRS THE INTERMOUNTAIN WEST BY WEEKS END. THUS WITH INCREASING RETURN FLOW BETWEEN THAT PROCESS AND LARGE ATLANTIC SEABOARD RIDGE... THERMAL MODERATION WILL CONTINUE INTO THE START OF THE WEEKEND. THE 00Z ECMWF AND EVEN THE NEW GFS SHOWING SIGNS OF GENERATING ELEVATED WAA SHOWERS AND A FEW STORMS THU NIGHT. FOR NOW WILL ADD SLIGHT CHC POPS IN THE NORTHWESTERN CWA IN FAVORED ELEVATED CONVERGENT WAA WING. EXTENT OF WARMING AND MIXING ON FRI STILL APPEARS COULD TRANSLATE INTO WELL ABOVE NORMAL HIGHS IN THE MID TO UPPER 80S AND WILL TREND UP ONGOING TEMPS A CATEGORY. ENCROACHING SOUTHWESTERLY STORM TRACK WILL EVENTUALLY MEAN ANOTHER COLD FRONTAL PASSAGE...ITS JUST TIMING/PHASING ISSUES AND GULF MOISTURE RETURN THAT WILL ALL HAVE TO COME TOGETHER WITH SOME RUN-TO-RUN CONSISTENCY TO HI-LITE A CONVECTIVE WINDOW WITH MORE CONFIDENCE/HIGHER POPS. THE 12Z GFS AND NEW HIRES ECMWF SUGGEST MAIN FROPA SAT NIGHT NOW WHICH WILL MEAN A SHOWER AND THUNDERSTORM THREAT LATE SAT AFTERNOON AND EVENING AND WILL MAINTAIN SLIGHT CHC POPS SAT...BUT BUMP UP TO 30 POPS SAT NIGHT EXPECTING A SLOW DOWN IN ADDITIONAL RUNS. MODELS VARY ON POST- FRONTAL CAA WITH THE GFS MUCH MORE BULLISH WITH NEG H85 MB TEMPS INFILTRATING THE CWA BY SUNDAY AFTERNOON...WHILE THE ECMWF RANGES FROM +5 TO +10 C. EVEN WITH THE MILDER MODEL SOLUTION...NEXT SUNDAY LOOKING LIKE A BLUSTERY AND RATHER RAW DAY WITH NORTHWEST WINDS OF 15 TO 25 MPH IN PRESSURE GRADIENT BETWEEN STILL DEEPENING NORTHERN GRT LKS CYCLONE AND IN-COMING CANADIAN HIGH...CLOUD COVER/POST- FRONTAL SHOWERS...AND TEMPS POSSIBLY NOT MAKING IT OUT OF THE 50S. ..12.. && .AVIATION... LINE OF SHOWERS/TSTMS WILL SWEEP ACROSS THE TERMINALS THIS EVE AHEAD OF COLD FRONT/DRYLINE PASSAGE. LINE WILL BE ACCOMPANIED BY STRONG GUSTY WINDS POSSIBLY IN EXCESS OF 35-40 KTS. CIGS IN VFR WITH LINE BUT MVFR VSBYS AND VERY LOW POTENTIAL FOR IFR VSBYS GIVEN BRIEF HEAVY RAIN AND STRONG SFC WINDS. WINDS TO SHIFT TO SWLY AFTER LINE MOVES THROUGH WITH GUSTS AROUND 20 KTS OR SO...THEN SHIFT GRADUAL TO NWLY OVRNGT WHICH WILL BRING IN LOW CLOUDS AND MVFR CIGS MAINLY ALONG AND NORTH OF I 80 WITH SOME SHOWERS AND POTENTIAL FOR IFR CIGS. CIGS EXPECTED TO LIFT INTO VFR CAT FROM WEST TO EAST AFT 12Z. ..05.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 05/12
Hazardous weather outlook, Sep 30, 5:25 AM CDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 525 AM CDT SUN SEP 30 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 525 AM CDT SUN SEP 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS ALONG AND WEST OF A LINE RUNNING THROUGH DUBUQUE...THE QUAD CITIES AND MACOMB. THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE MAIN SEVERE WEATHER THREAT IS DAMAGING THUNDERSTORM WINDS. A COLD FRONT MOVING THROUGH THE REGION THIS AFTERNOON AND THIS EVENING WILL TRIGGER A NARROW AND FAST MOVING LINE OF STRONG THUNDERSTORMS. THE STORMS ARE EXPECTED TO MOVE THROUGH EASTERN IOWA AND NORTHEAST MISSOURI BETWEEN 4 PM AND 7 PM AND THROUGH THE ILLINOIS COUNTIES BETWEEN 7 PM AND 10 PM. THE DAYTIME HEATING WILL PROVIDE THE NECESSARY INSTABILITY FOR THE SOME OF THE STORMS WEST OF THE MISSISSIPPI RIVER TO BECOME SEVERE...PRODUCING WINDS IN EXCESS OF 60 MPH. BY THE TIME THE THUNDERSTORMS MOVE EAST OF THE RIVER...THEY WILL HAVE WEAKENED ENOUGH TO LIMIT THE SEVERE THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE STRONG THUNDERSTORMS ARE EXPECTED TUESDAY AND TUESDAY NIGHT AS ANOTHER POTENT STORM SYSTEM MOVES THROUGH THE MIDWEST. THE TIMING OF THUNDERSTORMS AND THE STRENGTH OF THE SYSTEM WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EARLY THIS EVENING.
In the hours before
Local storm report, Sep 30, 7:27 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FUNNEL CLOUD 3 NW SOLON 41.84N 91.54W
09/30/2007 JOHNSON IA TRAINED SPOTTER
POSSIBLE TORNADO...BREIF TOUCHDOWN RELAYED THROUGH COUNTY
SHERIFF OFFICE FROM SPOTTER.
&&
ERVINLocal storm report, Sep 30, 7:31 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST CEDAR RAPIDS 41.97N 91.67W
09/30/2007 M55 MPH LINN IA TRAINED SPOTTER
SPOTTER MEASURED 55 MPH WIND IN CEDAR RAPIDS.
&&
JH2Local storm report, Sep 30, 7:46 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
746 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST ANAMOSA 42.11N 91.28W
09/30/2007 E60 MPH JONES IA LAW ENFORCEMENT
ESTIMATED 60 MPH WIND AT ANAMOSA.
&&
JH2Local storm report, Sep 30, 7:51 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
751 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG ANAMOSA 42.11N 91.28W
09/30/2007 JONES IA LAW ENFORCEMENT
4 INCH DIAMETER TREE BRANCH DOWN. OTHER SMALLER BRANCHED
DOWN TOO.
&&
ERVINLocal storm report, Sep 30, 8:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
822 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND GST DUBUQUE 42.50N 90.69W
09/30/2007 M53 MPH DUBUQUE IA ASOS
DUBUQUE ASOS MEASURED 53 MPH WIND GUST.
&&
JH2Local storm report, Sep 30, 8:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG WAYLAND 41.15N 91.66W
09/30/2007 HENRY IA LAW ENFORCEMENT
MOBILE HOME WITH ROOF DAMAGE. TIME ESTIMATED.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:58 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 62 min |
| Sep 30, 7:02 PM CDT | Severe Thunderstorm Warning | DVN | Johnson, Linn | 58 min |
| Sep 30, 7:19 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Jones | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.